# SDR DL76G070356

- Difficulty date: April 23, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 25,203 hours, 3,665 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26124121A
- Part serial: DL1622
- Condition: Leaking
- Location: Nr 4
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING TOWER REPORTED RT MAIN GEAR EMERGENCY.  CREW CAME OUT SPRAYED GEAR.  REPORTED LIGHT SMOKE IND NORMAL THE WHOLE TIME.  PERFORMED BRAKE FIRE INSP.  REPLACED NR 4 BRAKE ASSY AND NR 4 WHEEL ASSY PER MM BRAKE MPN 2612412-1A WHEEL MPN IS 767-300ERM.  FOUND BRAKE PISTON BROKEN AND LEAKING.
